JOURNAL OF THE JAPAN STATISTICAL SOCIETY
Online ISSN : 1348-6365
Print ISSN : 1882-2754
Articles
The Dantzig Selector for Diffusion Processes with Covariates
Kou FujimoriYoichi Nishiyama
Author information
JOURNALS FREE ACCESS

Volume 47 (2017) Issue 1 Pages 59-73

Details
Download PDF (174K) Contact us
Abstract

The Dantzig selector for a special parametric model of diffusion processes is studied in this paper. In our model, the diffusion coefficient is given as the exponential of the linear combination of other processes which are regarded as covariates. We propose an estimation procedure which is an adaptation of the Dantzig selector for linear regression models and prove the lq consistencyof the estimator for all q ∈ [1,∞].

Information related to the author
© 2017 Japan Statistical Society
Previous article

Recently visited articles
feedback
Top